Yurii Vorobiev
Yurii Vorobiev
Dirección de correo verificada de guaymas.uson.mx
Título
Citado por
Citado por
Año
Coupling tensors and Poisson geometry near a single symplectic leaf
Y Vorobjev
arXiv preprint math/0008162, 2000
742000
Adapted connections, Hamilton dynamics, geometric phases, and quantization over isotropic submanifolds
M Karasev, Y Vorobjev
Translations of the American Mathematical Society-Series 2 187, 203-326, 1998
251998
Infinitesimal Poisson Cohomology
V Itskov, M Karasev, Y Vorobjev
Translations of the American Mathematical Society-Series 2 187, 327, 1998
241998
Poisson manifolds and the Schouten bracket
YM Vorob'ev, MV Karasev
Functional analysis and its applications 22 (1), 1-9, 1988
231988
Integral representations over isotropic submanifolds and equations of zero curvature
M Karasev, Y Vorobjev
Advances in Mathematics 135 (2), 220-286, 1998
191998
Lie–Hamilton systems on the plane: applications and superposition rules
A Blasco, FJ Herranz, J de Lucas, C Sardón
Journal of Physics A: Mathematical and Theoretical 48 (34), 345202, 2015
182015
Poisson equivalence over a symplectic leaf
Y Vorobjev
Translations of the American Mathematical Society-Series 2 216, 241, 2005
182005
Higher order corrections to adiabatic invariants of generalized slow-fast Hamiltonian systems
M Avendano-Camacho, JA Vallejo, Y Vorobiev
Journal of Mathematical Physics 54 (8), 082704, 2013
152013
Phase splitting for periodic Lie systems
R Flores-Espinoza, J de Lucas, YM Vorobiev
Journal of Physics A: Mathematical and Theoretical 43 (20), 205208, 2010
142010
Poisson structures and linear Euler systems over symplectic manifolds
Y Vorobjev
Translations of the American Mathematical Society-Series 2 216, 137-240, 2005
142005
Homological equations for tensor fields and periodic averaging
MA Camacho, YM Vorobiev
Russian Journal of Mathematical Physics 18 (3), 243, 2011
132011
The averaging in Hamiltonian systems on slow-fast phase spaces with symmetry
YM Vorobiev
Physics of Atomic Nuclei 74 (12), 1770-1774, 2011
122011
A Hamiltonian approach for skew-product dynamical systems
G Dávila-Rascón, YM Vorobiev
Russian Journal of Mathematical Physics 15 (1), 35-44, 2008
122008
A perturbation theory approach to the stability of the Pais-Uhlenbeck oscillator
M Avendano-Camacho, JA Vallejo, Y Vorobiev
Journal of Mathematical Physics 58 (9), 093501, 2017
102017
Deformations and cohomology of Poisson manifolds
MV Karasev, YM Vorobjev
Lecture Notes in Math 1453, 271-289, 1990
101990
Averaging of Poisson structures
Y Vorobiev
AIP Conference Proceedings 1079 (1), 235-240, 2008
92008
On Poisson realizations of transitive Lie algebroids
Y Vorobiev
Journal of Nonlinear Mathematical Physics 11 (sup1), 43-48, 2004
92004
Deformations of Poisson structures on fibered manifolds and adiabatic slow–fast systems
M Avendaño-Camacho, Y Vorobiev
International Journal of Geometric Methods in Modern Physics 14 (06), 1750086, 2017
82017
The complex Maslov germ generated by a linear connection
YM Vorob'ev
Mathematical Notes of the Academy of Sciences of the USSR 48 (6), 1191-1197, 1990
81990
Unimodularity criteria for Poisson structures on foliated manifolds
A Pedroza, E Velasco-Barreras, Y Vorobiev
Letters in Mathematical Physics 108 (3), 861-882, 2018
62018
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20